# SDR HYIA20200415001

- Difficulty date: April 14, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Tecnam P2012
- Aircraft serial: 004US
- Aircraft time: 210 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 21227300410000RE
- Condition: Faulty
- Location: Elevator Trim
- Part time: 210 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING A FUNCTIONAL CHECK FLIGHT FOR AN UNRELATED ITEM AND WHILE PERFORMING MANEUVERS INCLUDING 30 DEGREE TURNS IN CLIMB AND DESCENT, THE ELEVATOR TRIM POSITION MOVES INDEPENDENTLY WITHOUT INPUT FROM CREW; TENDS TO MOVE 3/4 TO FULL NOSE DOWN POSITION.  THE AIRCRAFT WAS CONTROLLABLE AND LANDED SAFELY.  THE AIRFRAME OEM INSTRUCTED THE REPLACEMENT OF ELEVATOR TRIM ACTUATOR WITH IMPROVED VERSION REPORTED IN TECNAM SB-372-CS DATED 03/10/2020.
